Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Low energy, white spots on lip. On antibiotics for sinus infection and strep throat. Should medicine be discontinued?

I went to the dentist who found I had a sinus infection that was causing pain in my teeth. He treated me with 2rounds of amoxicillin. Then 2weeks later my family developed strep throat and we all again were treated with 2week course of amoxicillin. I have low energy and I noticed a white speak on my lip yesterday. Shoul I discontinue the meds. And contact my dr.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thansk for contacting HCM
Sinus infection may cause the pain in the teeth but rule out this infection by consulting the ENT specialist , X ray PNS waters view or CT Scan PNS. Stopped the medicine and for further treatment consult the specialist.
thanks & take care
Dr Hariom Sharma
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor